| Model Number |
100100 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No adverse outcomes were reported.Investigation confirmed a product malfunction.We are reporting this event in an abundance of caution due to the impact on two eua assays.
Event or Problem Description
False positive results for neumodx sars-cov-2 on the neumodx 288 molecular system.
Additional Manufacturer Narrative
This is a follow up report for 3010729479-2021-00007 to change the product code.A recall report has been submitted to fda on may 14, 2021.